# SDR CALA2025091008712

- Difficulty date: September 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 947 RBL 60 CORRODED ON UPPER SURFACE.  REPAIRED FLOORBEAM AT STA 947 RBL 60 IAW B737-800 SRM 53-70-51- 2R-5. REMOVED CORROSION IAW  SRM 51-10-02 ORIG THICKNESS .180" DEPTH OF BLEND .080 AND MATERIAL REMAINING IS .100".   FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51. REPAIR IS A CATEGORY A REPAIR.
